Advances in Difference Equations. Vol.2019, No.1 (2019)
Suggested Citation
Thanit Nanthanasub, Boriboon Novaprateep, Narongpol Wichailukkana The logarithmic concavity of modified Bessel functions of the first kind and its related functions. Advances in Difference Equations. Vol.2019, No.1 (2019). doi:10.1186/s13662-019-2309-8 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51198
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
The logarithmic concavity of modified Bessel functions of the first kind and its related functions